Show simple item record

dc.contributor.authorGökdoğan, Ahmet
dc.contributor.authorÜnal, Emrah
dc.date.accessioned2021-04-15T06:49:05Z
dc.date.available2021-04-15T06:49:05Z
dc.date.issued2017en_US
dc.identifier.citationÜnal, E., & Gökdoğan, A. (2017). Solution of conformable fractional ordinary differential equations via differential transform method. Optik, 128, 264-273.en_US
dc.identifier.urihttps://hdl.handle.net/11494/2978
dc.description.abstractRecently, a new fractional derivative called the conformable fractional derivative is given which is based on the basic limit definition of the derivative in (Khalil et al., 2014). Then, the fractional versions of chain rules, exponential functions, Gronwall's inequality, integration by parts, Taylor power series expansions is developed in (Abdeljawad, 2015). In this paper, we give conformable fractional differential transform method and its application to conformable fractional differential equations.en_US
dc.language.isoengen_US
dc.publisherElsevier GMBHen_US
dc.relation.isversionof10.1016/j.ijleo.2016.10.031en_US
dc.relation.isversionof10.1016/j.ijleo.2016.10.031
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectConformable fractional derivativeen_US
dc.subjectFractional power seriesen_US
dc.subjectConformable fractional differential transform methoden_US
dc.subjectConformable fractional ordinary differential equationsen_US
dc.titleSolution of conformable fractional ordinary differential equations via differential transform methoden_US
dc.typearticleen_US
dc.relation.journalOPTIKen_US
dc.identifier.volume128en_US
dc.identifier.startpage264en_US
dc.identifier.endpage273en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.contributor.institutionauthorÜnal, Emrah


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record